# SDR ASAA2020110133473

- Difficulty date: November 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 53,669 hours, 15,692 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1763
- Condition: Inoperative
- Location: Nr 2 Gen
- Part time: 36,573 hours, 10,945 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 2:30 INTO OUR FLIGHT AT FL 410.  THE NR 2 TRANSFER BUS OFF LIGHT ILLUMINATED BRIEFLY THEN EXTINGUISHED.  THIS HAPPENED IMMEDIATELY A SECOND TIME.  WE ACCOMPLISHED QRH 6:11 TRANSFER BUS OFF.  ONCE THE APU WAS ONLINE AND COVERING THE NR 2 TRANSFER BUS WE HAD NO MORE ISSUES.  GROUNDED-YES.   REMOVED & REPLACED NR 2 IDG, REF B737-800 AMM 24-11-11, ACCOMPLISHED OPERATIONS OF NR 2 ENGINE IDG, OPERATIONS CHECK GOOD, REF B737-800 AMM 24-11-00-700-803.
